Abstract:
Structure theorems are obtained for some classes of modules over the ring of pseudorational numbers and some classes of quotient divisible mixed groups.
Citation:
A. V. Tsarev, “Modules over the ring of pseudorational numbers and quotient divisible groups”, Algebra i Analiz, 18:4 (2006), 198–214; St. Petersburg Math. J., 18:4 (2007), 657–669
\Bibitem{Tsa06}
\by A.~V.~Tsarev
\paper Modules over the ring of pseudorational numbers and quotient divisible groups
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 4
\pages 198--214
\mathnet{http://mi.mathnet.ru/aa83}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2262588}
\zmath{https://zbmath.org/?q=an:1170.20311}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 4
\pages 657--669
\crossref{https://doi.org/10.1090/S1061-0022-07-00965-X}
Linking options:
https://www.mathnet.ru/eng/aa83
https://www.mathnet.ru/eng/aa/v18/i4/p198
This publication is cited in the following 9 articles:
A. V. Tsarev, “A generalization of quotient divisible groups to the infinite rank case”, Siberian Math. J., 62:3 (2021), 554–559
P. A. Krylov, A. A. Tuganbaev, A. V. Tsarev, “sp-Groups and their endomorphism rings”, J. Math. Sci. (N. Y.), 256:3 (2021), 299–340
E. I. Kompantseva, A. A. Fomin, “Faktorno delimye gruppy i gruppy bez krucheniya, sootvetstvuyuschie konechnym abelevym gruppam”, Chebyshevskii sb., 20:2 (2019), 221–233
E. V. Gordeeva, A. A. Fomin, “Vpolne razlozhimye odnorodnye faktorno delimye abelevy gruppy”, Chebyshevskii sb., 19:2 (2018), 377–388
A. A. Fomin, “To quotient divisible group theory. I”, J. Math. Sci., 197:5 (2014), 688–697
A. V. Tsarev, “Module of pseudo-rational relations of quotient divisible group”, St. Petersburg Math. J., 22:1 (2011), 163–174
E. A. Timoshenko, “Base fields of csp-rings”, Algebra and Logic, 49:4 (2010), 378–385
P. A. Krylov, A. A. Tuganbaev, “Idempotent functors and localizations in categories of modules and Abelian groups”, J. Math. Sci., 183:3 (2012), 323–382